# SDR 97ZZZX1129

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63SB
- Make and model: Amtr PIETENPOL
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Drain Extension
- Condition: Failed
- Location: Oil Sump
- Part time: 120 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FORCED LANDING (ENG FAILED).  INVESTIGATION REVEALED THAT THE OIL DRAIN EXTENSION, WHICH WAS MADE OF COPPER TUBING, HAD BROKEN OFF AT THE ADAPTER ON THE BOTTOM OF THE OIL SUMP CAUSING THE TOTAL LOSS OF LUBRICATING OIL.  A REVIEW OF THE AIRCRAFT PLANS SHOWED NO EXTENSION, BUT THE ORIGINAL DRAIN PLUG ONLY.
